# SDR AWXA200401169

- Difficulty date: October 26, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65353642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .5 INCH CRACK WAS FOUND IN FRAME FOOT CLIP AT BS 986, STR 25 RT.  MAINTENANCE REMOVED AND REPLACED FRAME FOOT CLIP AT BS 986, STR 25 RT IAW SRM 51-40-02, FIG. 3, 4, 6, 7, AND 8.
